Journal of Mathematical Sciences

, Volume 77, Issue 6, pp 3540–3542

Optimization problems for nonstationary wave processes

  • G. A. Atanov
  • V. K. Tolstykh
Article

DOI: 10.1007/BF02362722

Cite this article as:
Atanov, G.A. & Tolstykh, V.K. J Math Sci (1995) 77: 3540. doi:10.1007/BF02362722
  • 17 Downloads

Abstract

We give a general formulation of the optimization problem for nonstationary hyperbolic systems. Gradient algorithms are used for a directed numerical search. The adjoint problem is obtained in general form in order to compute the gradient. We prove that the types and characteristics of the direct and adjoint problems are the same. We recommend the use of identical total count difference schemes to solve both problems.

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • G. A. Atanov
  • V. K. Tolstykh

There are no affiliations available

Personalised recommendations